Weiterführung der N. Wienerschen Methode

J. Karamata

Mathematische Zeitschrift (1934)

  • Volume: 38, page 701-708
  • ISSN: 0025-5874; 1432-1823

How to cite


Karamata, J.. "Weiterführung der N. Wienerschen Methode." Mathematische Zeitschrift 38 (1934): 701-708. <http://eudml.org/doc/168529>.

author = {Karamata, J.},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
language = {ger},
pages = {701-708},
title = {Weiterführung der N. Wienerschen Methode},
url = {http://eudml.org/doc/168529},
volume = {38},
year = {1934},

AU - Karamata, J.
TI - Weiterführung der N. Wienerschen Methode
JO - Mathematische Zeitschrift
PY - 1934
VL - 38
SP - 701
EP - 708
LA - ger
KW - complex functions
UR - http://eudml.org/doc/168529
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.